MAUDE Adverse Event Report: BEND IT TECHNOLOGIES LTD. BENDIT21 MICROCATHETER

BEND IT TECHNOLOGIES LTD. BENDIT21 MICROCATHETER
Model Number BDT21157U2
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bendit believed it had successfully initiated a web trader account and completed submitting all requisite test data prior to timely filing this 3500a.Unfortunately, the company recently recognized that this was not the case.As a result, this event is being filed retrospectively.
 
Event or Problem Description
The bendit21 microcatheter was used to access the aca aneurysm aneurysm in patient with highly tortuous blood vessel anatomy.Due to the extremely high tortuosity a significant articulation and torquing forces were applied to the catheter resulting in catheter breakage.Catheter was removed with no harm to the patient.

Brand Name
BENDIT21 MICROCATHETER
Common Device Name
BENDIT21 MICROCATHETER
Manufacturer (Section D)
BEND IT TECHNOLOGIES LTD.
25 basel st.
petach tikva, 49510 38
IS  4951038
Manufacturer (Section G)
BEND IT TECHNOLOGIES LTD.
25 basel st.
petach tikva, 49510 38
IS   4951038
Manufacturer Contact
simona beilin nissan
25 basel st.
petach tikva, 49510-38
IS   4951038
MDR Report Key18178687
Report Number3017278832-2023-00001
Device Sequence Number18071645
Product Code QJP
UDI-Device Identifier17290018072049
UDI-Public(01)17290018072049
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K203842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2024
Device Model NumberBDT21157U2
Device Lot Number230101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2023
Initial Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age88 YR
Patient SexFemale